Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

The mathematics of the Thomson effect


Author: Giovanni Cimatti
Journal: Quart. Appl. Math. 67 (2009), 617-626
MSC (2000): Primary 35J60, 35K50, 80A22
Published electronically: July 29, 2009
MathSciNet review: 2588227
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper deals with the elliptic system of the thermistor problem in 3 dimensions taking into account the Thomson effect. Existence and uniqueness results are presented. The proofs are based on a reduction to a two-point problem for an ordinary differential equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35J60, 35K50, 80A22

Retrieve articles in all journals with MSC (2000): 35J60, 35K50, 80A22


Additional Information

Giovanni Cimatti
Affiliation: Dipartimento di Matematica, Largo Bruno Pontecorvo 5, Pisa, Italy
Email: cimatti@dm.unipi.it

DOI: http://dx.doi.org/10.1090/S0033-569X-09-01140-6
PII: S 0033-569X(09)01140-6
Keywords: Thermistor problem, Thomson effect, existence and uniqueness results, multiple solutions
Received by editor(s): April 3, 2008
Published electronically: July 29, 2009
Article copyright: © Copyright 2009 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website